期刊論文

標題 Optimal payment time with deteriorating items under inflation and permissible delay in payments
學年 98
學期 1
出版(發表)日期 2009/10/01
作品名稱 Optimal payment time with deteriorating items under inflation and permissible delay in payments
作品名稱(其他語言)
著者 Chang, Chun-Tao; Wu, Shuo-Jye; Chen, Li-Ching
單位 淡江大學統計學系
出版者 Abingdon: Taylor & Francis Ltd.
著錄名稱、卷期、頁數 International Journal of Systems Science 40(10), pp.985-993
摘要 This article develops an inventory model under a situation in which the supplier provides the purchaser with a permissible delay of payments. Shortages are not allowed and the effect of the inflation rate, deterioration rate and delay in payment are discussed as well. As a result, in this article, we establish a mathematical model to determine the optimal payment period and replenishment cycle. Using Taylor series approximation, we characterise the optimal solution and provide an easy-to-use algorithm to find the optimal solution. Finally, the proposed models are illustrated through numerical examples and the sensitivity analysis is reported.
關鍵字 Inventory;finance;delay payments;payment period;deteriorating items
語言 英文(美國)
ISSN 0020-7721; 1464-5319
期刊性質 國外
收錄於 SCI;SSCI;EI
產學合作
通訊作者 Chang, Chun-Tao
審稿制度
國別 英國
公開徵稿
出版型式 紙本;電子版